I have anxiety/ panic disorder for the last 2 years and it is hell. As of yet i havnt taken any meds but i need a rest from this illness. I have came across the drug Buspirone and it seems to have les side effects towards the others.
My question is... is it any good and what are the sire effects??
Buspar was my savior. I was back to completely normal basically after suffering from PTSD for years. I've had to go off of it due to pregnancy and now breastfeeding and am nearly crippled with anxiety symptoms again. I vowed to myself to breastfeed for a year before going back on buspar.
Since Buspar has been shown to be basically useless, you more than likely had a placebo effect. Not definitely, there's no definitely in this world of crazy meds, but let's assume you did. That means you healed yourself, essentially. PTSD had good therapeutic treatments short of medication, and no medication can cure it. So, cure yourself of it again!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.